ant acid question

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Regular Member

Date Joined Jan 2011
Total Posts : 56
   Posted 2/11/2011 3:22 PM (GMT -6)   
Ok...I have gastritis and esophagitis and bad ibs. Stomach always burns. Why when I take pepcid 10 mg I feel like I get burning in my stomach and esophagus.n. I was on aciphex. Now on pepcid and I get a burning sore feeling. Almost an indegestion feeling. I am confused. And I burp on all the ant acids.


Regular Member

Date Joined Jan 2012
Total Posts : 158
   Posted 3/14/2012 1:41 PM (GMT -6)   
Hi Ariona,

I'm having burning and burping with all the ppis. Did it go away? Is this a side effect of the medication, or was the stomach too irritated?

Veteran Member

Date Joined Apr 2011
Total Posts : 1604
   Posted 3/14/2012 2:40 PM (GMT -6)   
Dany, welcome. You've picked up an old thread here and may not get a reply. How about starting a new thread of your own and post your questions on there?

If you've not been on medication long it may be a case of waiting longer for it to kick in. If after 6 weeks you're getting no relief then you need to go back to the prescribing physician and see what they advise.

New stuff: GERD, Recurrent cystitis/Overactive bladder
Lifelong stuff: Food allergies/intolerance, eczema, asthma
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, March 19, 2018 12:56 PM (GMT -6)
There are a total of 2,941,439 posts in 322,754 threads.
View Active Threads

Who's Online
This forum has 161154 registered members. Please welcome our newest member, Apappy.
366 Guest(s), 15 Registered Member(s) are currently online.  Details
Alcie, Baycitygirl, DonnaMarie, RollTideFan, Scaredy Cat, J Baxter, 1000Daisies, The Dude Abides, hogo2000, BBN!!, Sherrine, JeffM, Rockwood, dbell, ep49